Best Medication with low side effects

Patient

Q: Doctor my blood sugar levels are in the range of 300+ I am 28years old and i have all the symptoms of Diabetics like vision blurring, headache, boils on the body etc. I havent started any medication yet. Can you please suggest a medicine to bring my blood sugar levels to normal.

Symptoms:  Blurred vision, headaches, legs paining, boils with puss etc.
Doctor

A:   Hello.
Welcome to Ask The Doctor.

Your blood sugar levels are extremely high.
You need to be started on Treatment.
You would require a combination of Metformin and Glimepiride for the purpose.
You should not play with these drugs as this can be harmful. Get them prescribed by a doctor only.
They would start you with an assumed dosage and will modify your medicines based on your blood sugar values.

I would advise you to get following investigations done:
1. HbA1c
2. Fasting lipid profile
3. Serum creatinine
4. Urine for microalbumin.
5. ECG.

I hope it helps.
Stay Healthy

Related Q&A

Q: My 68 year old father has been diagnosed with an unknown virus. Prior to this diagnosis, he was generally healthy, wi...

Q: Ive been so tired for months now! Out of the blie this morning I tested my fasting blood sugar level and it was 164. ...

Q: When my sugar is low I experience exaggerated movements. Why

Q: When my sugar is low I get exaggerated movements. This has happened 3 times now Why?

Q: Think have diabetes..dont have medical insurance nor a primary physician. Found a lab that will test for diabetes sho...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews